An Exponential Stability Result for the Wave Equation
Morgül, Ö. (2002). An exponential stability result for the wave equation. Automatica, 38(4), 731-735.
Please cite this item using this persistent URLhttp://hdl.handle.net/11693/10955
We consider a system described by the one-dimensional linear wave equation in a bounded domain with appropriate boundary conditions. To stabilize this system, we propose a dynamic boundary controller applied at the free end of the system. The transfer function of the proposed controller is a proper rational function which consists of a strictly positive real function and some poles on the imaginary axis. We then show that under some conditions the closed-loop system is exponentially stable. ? 2002 Published by Elsevier Science Ltd.